# SDR DALA2018012900478

- Difficulty date: January 27, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 58,818 hours, 24,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT BULB INOPERATIVE AT FORWARD LEFT WING EMERGENCY EXIT DOOR.  REPLACED THE LAMPS IAW MM 33-51, LIGHT CHECKED OK.
